# SDR 2016FA0000083

- Difficulty date: January 9, 2016
- Submitted: February 12, 2016
- Operation: General aviation
- Aircraft: N253RL
- Make and model: Beech A36TC
- Aircraft serial: EA131
- Engine: Cont TSIO520*
- System (JASC): 2400 · Electrical Power System
- Part: Motor
- Part number: 583800901
- Condition: Failed
- Location: Not Reported
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRUSH BROKE LOOSE AND LODGED IN MOTOR.  MOTOR SHORTED AND SMOKE ENTERED THE COCKPIT.
